# SDR CA141119004

- Difficulty date: November 16, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 9,358 hours
- Engine: Pwc PW150A
- System (JASC): 3234 · Landing Gear Selector
- Part: Battery
- Part number: 860TS09Y00
- Condition: Discharged
- Location: Mlg
- Part time: 8,984 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALL THREE MAIN BATTERIES FOUND DEAD PRIOR TO HEADSTART FLIGHT. MAINTENANCE INSTALLED MAIN AND AUX BATTERIES IAW AMM 24-32-01 AND 24-32-11 AND FUNCTION CHECKED WITH NO FAULTS FOUND.  WHILE TESTING THE BATTERIES FOUND "WOW1 + IND" (POSITION N6 ON THE R/H CIRCUIT BREAKER PANEL) POPPED. CB WAS RESET AND WAS FOUND TO POP AGAIN WHEN THE BATTERY MASTER SWITCH IS TURNED ON.  RECTIFIER P/N C03-1857 REPLACED IAW AMM 24-31-56. OPERATIONAL TEST OF DC ESSENTIAL BUS DIODE CR2 CARRIED OUT IAW MTCM 000-24-210-120. FAILS STEP 5 AS THERE IS STILL 15V PRESENT ON R MAIN BUSS. CB N6 STILL POPS. THE LANDING GEAR SELECTOR PANEL WAS REPLACED. GROUND TESTED SERVICEABLE AS PER TASK 32-31-01-720-801. NOTED THAT THE REMOVED PANEL HAD A BURNT ELECTRICAL SMELL. TEAR DOWN REPORT REQUESTED FROM REPAIR VENDOR.
